British Heart Foundation

Bisoprolol

Hi I've been diagnosed with ectopic beats and am now on 10mg bisoprolol. I'm having very strange sensations in my head and a weird reeling lightheaded feeling now and then. I'm worried that this could be early warning of a stroke or similar or if it could be side effects of the bisoprolol either way it is very frightening. Any advice would be apreciated. Thanks.

5 Replies
oldestnewest

Hi, Everyone’s reaction to medication is different and rather than it worrying you which won’t help you feel better speak to your doctor and make sure you take it easy while your body gets used to taking the medication. I can only speak from personal experience and am on a much lower dose but have only had one bout of light headedness.

Reply

Echoing shandypants, it does have some side effects but youre best off taking to your GP

Reply

Hello Judym nice to meet you,

Did you start on 10mg Bisoprolol or did you go through the 2.5, 5, 7.5, up to the 10mg if you did was the symptoms the same ??.

Bisoprolol didn't stop my ectopic beats but did improve them.

ps had ectopics since an MI in 1982 and they haven't killed me yet !!!

Best Regards

Frank W

Reply

Hi, I am interested in your experience as I too have the sensation in my head now my dose has been raised to 10mg. It is a feeling like something is stuck in my brain and if possible i could reach in and grab it. It is not painful but as you said it does make you feel light headed. I keep thinking the same as you but after some weeks nothing untoward has happened.

Can i ask if you also have a heavy feeling in the side of your neck. Again a funny sensation that i cannot explain.

Reply

Yes exactly that.I have discomfort in the right side of my neck and under my chin.I saw my GP yesterday and asked if I could try cutting it down as I would rather have the palpitations than feel so bad that I can't go out.She insisted that I must do it gradually so I'm taking 5mg one day 10mg the next and so on.I'll see what happens , in the meantime she's organising a neurology appt and a neck and brain scan.If the wait is more than 3 months I may end up spending my hard earned cash and going private, I find the whole thing so distressing and seem to be getting nowhere fast!Hope you're well for Christmas, have a good one.

Reply

You may also like...